# SDR SWIA2014061738203

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,960 hours, 23,998 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP13332005
- Part serial: 2745
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRED EXCESSIVE, UNEVEN PRESSURE TO ENGAGE.  FELT LIKE FOOT CONTROLS ARE BINDING. R & R UPPER AND LOWER BRAKE CONTROL VALVES IAW AMM.
